# SDR HYIA20200519001

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N409BK
- Make and model: Cessna 402C
- Aircraft serial: C4020651
- Aircraft time: 28,673 hours, 19,430 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 51310075
- Condition: Corroded
- Location: Vertical Stab
- Part time: 28,673 hours, 19,430 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TWO SPOTS OF CORROSION WERE VISUALLY IDENTIFIED ON THE AFT LEFT HAND VERTICAL SPAR CAP (P/N: 5131007-5) OF THE  VERTICAL STABILIZER. THESE SPOTS EXIST AT APPROXIMATE W.L 156.52 AND W.L. 167.52, AND HAVE A MAXIMUM DEPTH OF .033 INCHES. THIS DEPTH IS IN EXCESS OF BLENDING LIMITS OUTLINED IN CESSNA AIRCRAFT COMPANY'S SUPPLEMENTAL INSPECTION NUMBER 55-30-01. THIS CAP WILL BE REMOVED AND REPLACED USING NEW PARTS.
